Adrenaline surges - heart "pangs" not palps
Hi Ladies ~
I get this feeling like a heart "Pang" which is can only describe as a feeling like when someone cuts in front of you in traffic, your heart does that stoppy "Pang" thing or like when someone jumps out at you and scare you.
It is almost like that feeling of when you are at the top of the roller coaster hill and about to head down, that flippy heart pang like a rush of adrenaline. NOT a panic attack and my heart does not race.
I do get heart palpitations and it is not those either. (My gyn says heart palps are par for the course with premenopause) this is different and I get it ALL the time.
Is this anxiety? or is it Cortisol? or it is just menopause???
It is so annoying and I want to know if anyone else gets them and if my description is close to what you are feeling too??
I haven't seen a doc yet because I think it is prob psychosomatic, anxiety and premenopause - which will just get me the patronizing pacifying look from my PMD and waste a Co-pay.
I think I get better info from all of the ladies on this forum.
Please share your thoughts and experiences.
P.S. - I JUST started Estrogen x 6 days ago too, and the "Surges" haven't stopped.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.